Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Taking albothyl. Passing yellow and white vaginal discharge. Is this a serious problem?

DOCTOR OF THE MONTH - Mar 2013
Mar 2013
User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 5918 Questions
Question
Hi, i am a woman, 27 years. I am married and i have a flow some yellow and soft parts. I start to use Albothyl before 4 days and last, a part come from my body, white and like a membrane. Now i can't go a doctor, due to i am abroad. Is it a big problem or not? Thanks...
Posted Mon, 1 Apr 2013 in Women's Health
 
 
Answered by Dr. Aarti Abraham 12 minutes later
Hello
Thank you for your query
I think you are facing the issue of vaginal discharge.
Since you already had a urinary infection, chances of vaginal infection are high.
The White discharge could be due to the melting of the Albothyl suppositories or excessive vaginal discharge common before periods.
The yellow and White discharge is not normal.
It could indicate bacterial, fungal , chlamydial infection.
If there is no major itching or pain, you can wait till you reach your country .
However, consultation with a Gynecologist is a must, to diagnose infection and treat it.
Also, meanwhile stay clean
Keep private parts dry.
Do not rub vigorously or try to clean the vagina too harshly.
Use condoms if sexually active.

Take care, and feel free to ask further questions.
Above answer was peer-reviewed by
 
Follow-up: Taking albothyl. Passing yellow and white vaginal discharge. Is this a serious problem? 13 minutes later
Hello!

I pass infection befor 4 years after i have no. And, i suspect from vaginal fungus. So i start to albothyl suppositiuar. I think continue 9 days more. After i will go to doctor.
 
 
Answered by Dr. Aarti Abraham 3 minutes later
Yes
That should be fine
Take care
Above answer was peer-reviewed by
 
Follow-up: Taking albothyl. Passing yellow and white vaginal discharge. Is this a serious problem? 2 minutes later

Thanks to your answers...
Good works
 
 
Answered by Dr. Aarti Abraham 33 minutes later
Thanks for appreciating.
Please leave a user review
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor